You are here: Home > People > Dr Graham Jameson



Dr Graham Jameson

Dr Graham Jameson

Honorary/Visiting

Fylde College
Lancaster University
Bailrigg
Lancaster
United Kingdom
LA1 4YF

+44 (0)1524 593443

Graham Jameson's Publications

In Press

The Giesy-James theorem for general index p, with an application to operator ideals on the pth James space

Bird, A., Jameson, G. & Laustsen, N. 2014 In : Journal of Operator Theory. 16 p.

Research output: Contribution to journalJournal article

2006

The number of zeros of a sum of fractional powers.

Jameson, G. J. O. 8/06/2006 In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2070, p. 1821-1830 10 p.

Research output: Contribution to journalJournal article

2004

Refining Jensen's inequality.

Jameson, G. J. O., Abramovich, S. & Sinnamon, G. 1/12/2004 In : Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. 47 (95, 1-2, p. 3-14 12 p.

Research output: Contribution to journalJournal article

Inequalities for Averages of Convex and Superquadratic Functions.

Jameson, G., Abramovich, S. & Sinnamon, G. 3/08/2004 In : Journal of Inequalities in Pure and Applied Mathematics. 5, 4, p. 1-14 14 p.

Research output: Contribution to journalJournal article

2003

The ratio between the tail of a series and its approximating integral.

Jameson, G. J. O. 1/04/2003 In : Journal of Inequalities in Pure and Applied Mathematics. 4, 2, p. 1-12 12 p.

Research output: Contribution to journalJournal article

The prime number theorem.

Jameson, G. J. O. 2003 England: Cambridge University Press. 252 p. (London mathematical society student texts 53).

Research output: Book/Report/ProceedingsBook

2002

Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.

Jameson, G. J. O. & Lashkaripour, R. 1/03/2002 In : Journal of Inequalities in Pure and Applied Mathematics. 3, 1, p. 1-17 17 p.

Research output: Contribution to journalJournal article

2000

Monotonic averages of convex functions.

Bennet, G. & Jameson, G. J. O. 1/12/2000 In : Journal of Mathematical Analysis and Applications. 252, 1, p. 410-430 21 p.

Research output: Contribution to journalJournal article

Lower bounds of operators on weighted lp spaces and Lorentz sequence spaces.

Jameson, G. J. O. & Lashkaripour, R. 2000 In : Glasgow Journal of Mathematics. 42, p. 211-223 13 p.

Research output: Contribution to journalJournal article

1999

Norms and lower bounds of operators on the Lorentz sequence space d(w,1).

Jameson, G. J. O. 1999 In : Illinois Journal of Mathematics. 43, p. 79-99 21 p.

Research output: Contribution to journalJournal article

1998

The q-concavity constants of Lorentz sequence spaces and related inequalities.

Jameson, G. J. O. 01/1998 In : Mathematische Zeitschrift. 227, 1, p. 129-142 14 p.

Research output: Contribution to journalJournal article

1996

2-convexity and 2-concavity in Schatten ideals.

Jameson, G. J. O. 11/1996 In : Mathematical Proceedings of the Cambridge Philosophical Society. 120, 4, p. 697-701 5 p.

Research output: Contribution to journalJournal article

Khinchin's inequality for operators.

Jameson, G. J. O. 1996 In : Glasgow Journal of Mathematics. 38, p. 327-336 10 p.

Research output: Contribution to journalJournal article

1995

The number of elements required to determine (p,1)-summing norms.

Jameson, G. J. O. 1995 In : Illinois Journal of Mathematics. 39, 2, p. 251-257 7 p.

Research output: Contribution to journalJournal article

1994

A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras.

Jameson, G. J. O. 10/1994 In : Proceedings of the Edinburgh Mathematical Society. 37, 3, p. 521-537 17 p.

Research output: Contribution to journalJournal article